# SDR SWAA2022010457257

- Difficulty date: November 22, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Loose
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENER SEAT TRACK LOC. BS 727 B LBL 24.75 AT PASSENGER CABIN (1 EA).    REPLACED FASTENER ON SEAT TRACK BS 727B LBL 24.75 I.A.W EA 21-153-03516 WIP 1 AND WIP 2 AND EA SUMMARY 21-153-03516.
